# SDR FDEA201701030020

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE COMPARTMENT AT XOS 543 FOUND BEADED DOUBLER CRACKED.  REPAIRED THE DOUBLER AREA IAW SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
